Bump in chin one day after Botox
Most likely you have a hematoma, a small collection of blood from the injection. It should resolve without problems but please consult your physician.
Have a question?
Ask a doctor
Botox takes 2 weeks to see the full results.
Thank you for your question. Botox takes 2 weeks to see the full results. Ensure you wait 2 weeks and if you are still experiencing this schedule a follow up with your injector.
Botox injection into the chin
You should follow up with your physician to address specific concerns.
It typically takes several days to see the full effects of botox. Therefore, the results at one day do not represent the final outcome.
Botox in Chin and Asymmetry
I have seen this a few times with Botox and Dysport injections. Typically not at 1 day, but 3-4 days after treatment. The muscle around the area injected is becoming hyperactive and contracting abnormally. This will all settle in 2 weeks. If there is pain, redness, swelling or skin color change I would agree with the others; however, I do not see that, and do not think this is a hematoma. This can be fixed at 2 weeks if it still persists with a little more toxin into the muscle at the appropriate areas. Best, Dr. Emer.
Chin bump after Botox
This is not a typical result 1 day after Botox in the chin. There may have been a vessel that was injured during the injection resulting in bleeding under the skin which created the bump, called a hematoma. I would advise you to return to your injector for evaluation.
You should see your injector about this. This is unusual and either an infection or a hematoma are possible here. This shouldn't be from the Botox itself.
Complication from botox
A bulge in the skin is not typical one day after Botox. This is not the action of the neurotoxin which takes a few days to set in. Also, there is no volume enhancement with Botox which is suspended in saline, and this dissipates within an hour. If no additional filler was injected, it could be a hematoma, which if firm and is associated with some bruising. Infection could be a possibility, and so I would have your be evaluated promptly by your injector.